# SDR YENA2024060500838

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 10,516 hours, 1,544 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Controller
- Part number: UNKNOWN
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#906, ORD-JFK. (ETOPS) 'FQI CH1 FAULT; REMOVED AND REPLACED FQIC IAW AMM 28-42-34 OPS TEST GOOD.'
